# SDR CALA2024091000618

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 60,289 hours, 21,980 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Air Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS DISAGREE LIGHT 80KTS CA...95KTS FO PERFORMED FIM 31-62 TASK 876. UPON PERFORMING FLUSHING, AMM TASK 34-11-00-170-802.RETRACTED DEBRIS FROM CAPTAIN'S PITOT LINE.PERFORMED PITOT LEAK CHECK PER AMM TASK 34-11-00-790-810.OPS CHECK GOOD. VERIFIED PITOT TUBES WERE CLOSED AND SECURE.
